Alert archive / Texas / Tornado Warnings in 2008

Tornado Warning 24, NWS Fort Worth, TX

April 10, 2008Ellis County, Johnson County, Tarrant County, Texas

NWS Fort Worth, TX issued this tornado warning at Apr 10, 2008, 3:32 AM CDT for Ellis County, Johnson County, Tarrant County, Texas. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 10, 2008, 3:32 AM CDT (08:32 UTC)
Expired
Apr 10, 2008, 4:00 AM CDT
In force
28 min
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon

Counties Ellis County, TX, Johnson County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 17 km from the middle of the area, began a volume at 08:32 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 9, 10:40 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.5 hours before the alert went out and 36 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-04-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2061 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-04-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 237 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2061 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
537 m above ground
0-6 km bulk shear
63 kt
0-1 km storm-relative helicity
237 m²/s²
0-3 km storm-relative helicity
337 m²/s²
Significant tornado parameter
4.9
Supercell composite
22.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KFWD 100833
TORFWD
TXC139-251-439-100900-
/O.NEW.KFWD.TO.W.0024.080410T0832Z-080410T0900Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
332 AM CDT THU APR 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
  NORTHEASTERN JOHNSON COUNTY IN NORTH CENTRAL TEXAS...
  SOUTHEASTERN TARRANT COUNTY IN NORTH CENTRAL TEXAS...

* UNTIL 400 AM CDT

* AT 332 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  DEVELOPING TORNADO 4 MILES SOUTHEAST OF BRIAROAKS..MOVING NORTHEAST
  AT 66 MPH.

* THE TORNADO WILL BE NEAR...
  MANSFIELD BY 340 AM CDT...

TAKE COVER IN A BASEMENT...OR ON THE LOWEST FLOOR OF YOUR HOME IN AN
INTERIOR CLOSET OR BATHROOM. USE BLANKETS OR PILLOWS FOR COVER.

THIS DEVELOPING TORNADO MAY BE OBSCURED BY RAIN. IF YOU WAIT UNTIL 
THE TORNADO IS VISIBLE BEFORE TAKING COVER IT WILL BE TOO LATE 
STRAIGHT-LINE WINDS OF OVER 90 MPH WILL BE POSSIBLE.

LAT...LON 3251 9735 3267 9704 3265 9703 3257 9703
      3256 9702 3242 9701 3236 9724
TIME...MOT...LOC 0832Z 238DEG 57KT 3249 9720

$$

92
1 follow-up statement
000 
WWUS54 KFWD 100854
SVSFWD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
354 AM CDT THU APR 10 2008

TXC139-251-439-100904-
/O.EXP.KFWD.TO.W.0024.000000T0000Z-080410T0900Z/
TARRANT TX-JOHNSON TX-ELLIS TX-
354 AM CDT THU APR 10 2008

...THE TORNADO WARNING FOR NORTHWESTERN ELLIS...NORTHEASTERN JOHNSON
AND SOUTHEASTERN TARRANT COUNTIES EXPIRES AT 400 AM CDT...

AT 354 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE TORNADO
WARNING HAS EXITED THE WARNED AREA AND THE WARNING EXPIRED.

RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE
STILL POSSIBLE FROM THE THUNDERSTORM.

A TORNADO WATCH REMAINS IN EFFECT FOR THE AREA.

LAT...LON 3251 9735 3267 9704 3265 9703 3257 9703
      3256 9702 3242 9701 3236 9724
TIME...MOT...LOC 0854Z 238DEG 57KT 3267 9685

$$

SCHULTZ

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this tornado warning went out at Apr 10, 1:32 AM CDT, 2 hours earlier.

Area forecast discussion, Apr 10, 1:32 AM CDT, 2 hours before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
132 AM CDT THU APR 10 2008

.UPDATE...
HAVE MADE A QUICK UPDATE AS WINDS ACROSS THE ENTIRE AREA HAVE
REACHED OR ARE APPROACHING ADVISORY CRITERIA. GUIDANCE CONTINUES
TO SHOW VERY STRONG WINDS THIS AFTERNOON...SO NEWLY ISSUED WIND
ADVISORY WILL BE IN EFFECT UNTIL TONIGHT.  SH/13

&&

.PREV DISCUSSION... /ISSUED 1143 PM CDT WED APR 9 2008/

AVIATION...
/06Z TAFS/
BEST EXTRAPOLATION OF SQUALL LINE APPROACHING THE METRO IS BETWEEN
08Z AND 11Z. SOME UNCERTAINTY IN HOW QUICK SKIES WILL CLEAR BEHIND
THE SQUALL LINE...WHICH PLAYS INTO DEVELOPMENT OF FOG. FOR
NOW...WILL KEEP STRATUS IN THROUGH 15Z WITH JUST MVFR VSBYS DUE TO
WIND AND CLOUDS. HOWEVER...IF SKIES CLEAR IMMEDIATELY BEHIND THE
PRECIP...EXPECT SOME GROUND FOG TO DEVELOP...WHICH COULD BE DENSE
IN SOME AREAS.

EXPECT VFR CONDITIONS AFTER 15Z.

SCHULTZ

PREV DISCUSSION... /ISSUED 1046 PM CDT WED APR 9 2008/

UPDATE...
QUICK UPDATE TO THE ZONES TO ACCOUNT FOR NEW TORNADO WATCH. TOR
BOX 184 IS VALID THROUGH 6 AM AND WILL COVER AREAS ALONG AND WEST
OF A PARIS TO TERRELL TO LAMPASAS LINE. THIS BOX WILL REPLACE TOR
BOX 179.

AN ADDITIONAL WATCH BOX MAY BE REQUIRED FOR SOUTHEASTERN PORTIONS
OF THE FORECAST AREA AFTER MIDNIGHT.

OTHERWISE...CONVECTION IS LINING UP TO OUR WEST AS EXPECTED. WE
ANTICIPATE STORMS APPROACHING OUR WESTERN ZONES AROUND 2
AM...PROGRESSING TO THE I-35 CORRIDOR BY 4 AM OR AFTER.

SCHULTZ

PREV DISCUSSION... /ISSUED 919 PM CDT WED APR 9 2008/

UPDATE...
MINOR UPDATE TO DECREASE POPS FURTHER FOR AREAS ALONG/SOUTH OF
INTERSTATE 20 CORRIDOR AND TO ALSO CANCEL TOR WATCH #179 FOR THOSE
SAME AREAS...AS CAP HAS REMAINED STRONG ENOUGH THAT THESE AREAS
WILL HAVE TO WAIT FOR BETTER LARGE-SCALE ASCENT AFTER MIDNIGHT
WITH DRY-LINE APPROACHING FROM THE WEST AND DISTURBANCE ALOFT
CURRENTLY OVER TX BIG BEND COUNTRY EJECTING ENE TOWARD N TX.
ONLY NRN TWO TIERS OF COUNTIES NEAR THE RED RIVER...CLOSER TO THE
SFC WARM FRONT WILL REMAIN IN THE CURRENT TOR WATCH UNTIL 11 P.M
CDT. EXPECT A SQUALL LINE TO PUSH FROM WEST TO EAST INTO WRN
SECTION OF N TX SOMETIME BY 1-3 A.M...THEN LINGER OVER AREAS
ALONG/E OF I-35 DURING THE MORNING HRS THURSDAY.

UPDATES AND WATCH(WCN) UPDATES ALREADY SENT. WEB IMAGE TO BE
UPDATED SHORTLY...AS WILL HAZARDOUS WX OUTLOOK.  /05

PREV DISCUSSION... /ISSUED 815 PM CDT WED APR 9 2008/

UPDATE...
TOR WATCH #178 FOR THE WRN 1/3 OF N TX WAS ALLOWED TO EXPIRE AT 8
PM CDT...PER LULL EXPECTED UNTIL DISTURBANCE NEGATIVELY TILTING
ACROSS FAR W TX PUSHES DRY-LINE TOWARD N TX LIKELY AFTER MIDNIGHT
AND THROUGH THE MORNING HOURS THURSDAY. HOWEVER...WITH SUPERCELL
TORNADIC STORM BETWEEN DENTON AND BOWIE...AND WITH OTHER ACTIVITY
NEAR YOUNG/JACK COUNTIES...HAVE ADDED JACK/YOUNG/WISE/AND MONTAGUE
TO TOR WATCH #179 FURTHER TO THE EAST...TO EXTEND THE WATCH FOR
THOSE COUNTIES THROUGH 11 P.M CDT. WITH ALL THIS IN MIND WITH THE
BRIEF RESPITE THROUGH THE LATE EVENING AND STRONGER CAP OVER S/SE
COUNTIES...HAVE ADJUSTED HIGHEST POPS TO MAINLY ALONG/N OF I-20
FOR THIS EVENING...BEFORE SQUALL LINE RACES IN FROM THE WEST
BEFORE DAYBREAK THURS A.M. HAVE TONED POPS DOWN S OF I-20 TO LOW
CHANCE AND SLIGHT CHANCE WORDING...AS LIFT COULD STILL INITIATE A
FEW DISCRETE STORMS THROUGH THE CAP.

UPDATES SENT. HAZARDOUS WX OUTLOOK AND WEB GRAPHICS TO BE UPDATED
SHORTLY. /05

PREV DISCUSSION... /ISSUED 613 PM CDT WED APR 9 2008/

AVIATION...
/00Z TAFS/
DIFFICULT FORECAST IN REGARDS TO TIMING OF STORMS OVER TERMINALS.
LIGHT SHOWERS SHOULD CONTINUE ACROSS ALL SITES DURING THE NEXT
SEVERAL HOURS...WITH A FEW EMBEDDED THUNDERSTORMS.

STILL EXPECT A ROUND OF SEVERE THUNDERSTORMS TO IMPACT
AIRPORTS...ESPECIALLY METRO SITES AFTER 01Z. WILL LIKELY NEED
AMENDMENTS TO BETTER TIME APPROACH OF STRONGEST STORMS THROUGHOUT
THE EVENING.

EXPECT PERIODS OF STORMS DURING THE NIGHT. STORMS WILL FINALLY
CLEAR OUR SITES BETWEEN 13 AND 16Z THURSDAY.

MVFR CIGS WILL PREVAIL...THOUGH POCKETS OF IFR WILL BE POSSIBLE.

SCHULTZ

PREV DISCUSSION... /ISSUED 400 PM CDT WED APR 9 2008/

DISCUSSION...
400 PM CDT

STRONG SW WINDS AHEAD OF APPROACHING SYSTEM (700-600MB) HAVE
CREATED SIGNIFICANT CAP AT 700MB (10C)...EVIDENT ON 18Z FWD
SOUNDING. ACARS SOUNDINGS SHOWING CAP OF AT LEAST 8C NEAR 700MB AS
RECENT AS 2 PM. THIS HAS KEPT THE SFC LAYER UNTAPPED...THOUGH
SOME ELEVATED CONVECTION HAS DEVELOPED NORTH OF DFW...AIDED BY THE
ENHANCED MID-LEVEL LAPSE RATES (7-8C/KM) OWING TO WARM/DRY
ADVECTION WITHIN ELEVATED INVERSION. ACARS GIVING EVIDENCE OF
LARGE SCALE LIFT RAISING/COOLING INVERSION AT A RATE OF 25MB/HR.
AT THIS RATE...EROSION MAY OCCUR AS EARLY AS 6 PM...WITH SUDDEN
INITIATION OF SFC-BASED CONVECTION THEREAFTER.

AS ANTICIPATED...BEST TORNADIC PARAMETERS ARE TO THE WEST. 0-1KM
SHEAR IS NEAR 50KTS AT INTERSECTION OF LUB/OUN/SJT COUNTY WARNING
AREAS...SEVERAL HUNDRED 0-1KM SRH. 100MB MLCAPE VALUES IN EXCESS
OF 2000J/KG WHERE SFC TEMPS ARE WELL INTO THE 80S (SAN ANGELO...
PAINT ROCK...IVIE RESERVOIR). CERTAINLY FAVORABLE ENVIRONMENT
FURTHER EAST WITHIN FWD PORTION OF TOR WATCH 178...LCL AOB 2KFT
WEST OF I-35 CORRIDOR. SUPERCELL NEAR ABILENE ROOTED IN THE
BOUNDARY LAYER WILL CONTINUE TO FIND ABUNDANT UNTAPPED FUEL AS IT
APPROACHES FWD CWA. AT THIS TIME...CIN SHOULD BE MORE EFFECTIVELY
ERODING IN WESTERN REACHES OF CWA.

CONVECTION SHOULD CONTINUE THROUGHOUT THE EVENING HOURS. A BREAK
IS LIKELY TO OCCUR OVERNIGHT BEFORE DRYLINE SURGE AND ASSOCIATED
SQUALL LINE BLOWS THROUGH CWA. LINE SHOULD BE NEAR I-35 CORRIDOR
NEAR OR AFTER DAYBREAK...INTO EASTERN ZONES MIDDAY INTO THE
AFTERNOON. TRANSITION FROM SIGNIFICANT POPS TO MINIMAL CLOUDCOVER
WILL BE RAPID IN REALITY...BUT MORE CONSERVATIVE IN GRIDS DUE TO
SOME UNCERTAINTY IN TIMING. THURSDAY WORDING IN ZFP MAY BE
MISLEADING.

COLD FRONT THURSDAY NIGHT...REINFORCING COOL AIR THROUGHOUT THE
WEEKEND...BUT PLEASANT AFTERNOON TEMPS NONETHELESS. DEBATE AMONG
MODELS AND BETWEEN MODEL RUNS ABOUT FROPA MIDDLE OF NEXT WEEK.
FOR NOW...HAVE CHOSEN TO KEEP NORTH TEXAS IN SOUTHERLY FLOW DAYS
5-7 (MON-WED). 25

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  76  52  70  46 /  20   0   0   0
WACO, TX              82  53  74  47 /  20  10   0   0
PARIS, TX             75  48  69  43 /  60  10   0   0
DENTON, TX            80  47  69  43 /  20   0   0   0
MCKINNEY, TX          79  50  70  45 /  30   0   0   0
DALLAS, TX            78  54  71  47 /  20   0   0   0
TERRELL, TX           79  53  72  45 /  40  10   0   0
CORSICANA, TX         81  55  75  46 /  30  10   0   0
TEMPLE, TX            81  54  75  46 /  20  10   0   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
WIND ADVISORY UNTIL 9 PM CDT THIS EVENING FOR TXZ091>095-100>107-
115>123-129>135-141>148-156>162-174-175.

FLASH FLOOD WATCH UNTIL NOON CDT TODAY FOR TXZ091>095-100>107-
115>120-129.

&&

13
Hazardous weather outlook, Apr 9, 9:25 PM CDT, 6 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK FOR NORTH TEXAS...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
925 PM CDT WED APR 9 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-101100-
ANDERSON-BELL-BOSQUE-COLLIN-COMANCHE-COOKE-CORYELL-DALLAS-DELTA-
DENTON-EASTLAND-ELLIS-ERATH-FALLS-FANNIN-FREESTONE-GRAYSON-HAMILTON-
HENDERSON-HILL-HOOD-HOPKINS-HUNT-JACK-JOHNSON-KAUFMAN-LAMAR-LAMPASAS-
LEON-LIMESTONE-MCLENNAN-MILAM-MILLS-MONTAGUE-NAVARRO-PALO PINTO-
PARKER-RAINS-ROBERTSON-ROCKWALL-SOMERVELL-STEPHENS-TARRANT-VAN ZANDT-
WISE-YOUNG-
925 PM CDT WED APR 9 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS NAMELY THOSE
AREAS OF NORTH TEXAS CLOSE TO A SURFACE WARM FRONT NORTH OF
INTERSTATE 20 AND NEAR THE RED RIVER. MAIN HAZARDS THROUGH TONIGHT
WILL BE VERY LARGE HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINFALL
AND A FEW ISOLATED TORNADOES WILL BE POSSIBLE NEAR THESE AREAS.

ELSEWHERE...THUNDERSTORMS WILL CONTINUE TO DEVELOP INTO A SQUALL LINE
OVER WEST TEXAS THROUGH MIDNIGHT...THEN SPREAD EAST INTO NORTH TEXAS
AFTER MIDNIGHT AND THROUGH DAYBREAK THURSDAY MORNING. LARGE HAIL...
HEAVY RAINFALL...FREQUENT LIGHTNING AND WINDS IN EXCESS OF 60 MPH
ARE ALL POSSIBLE WITH THIS ACTIVITY LATE TONIGHT.

A FLASH FLOOD WATCH IS IN EFFECT FOR AREAS ALONG AND NORTH OF
INTERSTATE 20 THROUGH THURSDAY MORNING. ADDITIONAL RAINFALL AMOUNTS
OF 1 TO 3 INCHES WILL BE LIKELY...WITH ISOLATED AMOUNTS UP TO 4
INCHES POSSIBLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH MONDAY.
A LINE OF STRONG TO SEVERE THUNDERSTORMS IS EXPECTED EARLY THURSDAY
MORNING ALONG AND AHEAD OF AN EASTWARD MOVING COLD FRONT. THE SEVERE
WEATHER THREAT INCLUDES FREQUENT LIGHTNING...DAMAGING WINDS...
AND LARGE HAIL.

THE SEVERE WEATHER THREAT WILL END FROM WEST TO EAST BY THURSDAY
AFTERNOON.

BEHIND THE COLD FRONT...STRONG WESTERLY WINDS OF 25 TO 30 MPH...WITH
GUSTS TO 40 MPH ARE EXPECTED THURSDAY AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS MUCH OF NORTH TEXAS
THROUGH THE OVERNIGHT.

05/

In the hours before

Local storm report, Apr 10, 2:36 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
236 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0233 AM     TSTM WND GST     GORDON                  32.55N  98.37W
04/10/2008  E60 MPH          PALO PINTO         TX   LAW ENFORCEMENT

            SPOTTERS ESTIMATE 60 MPH WINDS IN GORDON AND MINGUS.
            POWER IS OUT IN THESE CITIES AND ALSO AROUND POSSUM
            KINGDOM LAKE
Local storm report, Apr 10, 3:09 AM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
309 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0309 AM     TSTM WND DMG     GLEN ROSE               32.24N  97.75W
04/10/2008                   SOMERVELL          TX   AMATEUR RADIO

            LARGE TREE DOWN IN GLEN ROSE
Local storm report, Apr 10, 3:14 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
314 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0311 AM     TSTM WND DMG     ALEDO                   32.70N  97.60W
04/10/2008                   PARKER             TX   PUBLIC

            HOME SUSTAINED DAMAGE...DEBRIS THROUGH WINDOWS
Local storm report, Apr 10, 3:19 AM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
319 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0305 AM     HAIL             1 N ALVORD              33.37N  97.70W
04/10/2008  E1.00 INCH       WISE               TX   LAW ENFORCEMENT

            QUARTER HAIL NORTH OF ALVORD
Local storm report, Apr 10, 3:25 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
325 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 AM     TSTM WND GST     MINERAL WELLS           32.82N  98.08W
04/10/2008  E60 MPH          PALO PINTO         TX   PUBLIC
Local storm report, Apr 10, 3:30 AM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
330 AM CDT THU APR 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0325 AM     TSTM WND GST     FORT WORTH              32.75N  97.34W
04/10/2008  E70 MPH          TARRANT            TX   ASOS

            MEASURED AT MEACHEM AIRPORT (FTW)

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 9, 7:13 PM CDTTornado WarningFWDJack, Wise47 min
Apr 9, 7:14 PM CDTSpecial Weather StatementFWDFannin31 min
Apr 9, 7:33 PM CDTSpecial Weather StatementFWDCooke, Denton27 min
Apr 9, 7:48 PM CDTTornado WarningFWDDenton, Wise42 min
Apr 9, 8:22 PM CDTTornado WarningFWDCooke, Denton38 min
Apr 9, 8:57 PM CDTTornado WarningFWDCooke, Grayson53 min
Apr 9, 9:35 PM CDTFlash Flood WarningFWDCooke, Grayson115 min
Apr 10, 1:00 AM CDTSevere Thunderstorm WarningFWDStephens60 min
Apr 10, 1:19 AM CDTSevere Thunderstorm WarningFWDYoung56 min
Apr 10, 1:29 AM CDTWind AdvisoryFWDAnderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more18 hr
Apr 10, 1:39 AM CDTSevere Thunderstorm WarningFWDEastland53 min
Apr 10, 2:00 AM CDTSevere Thunderstorm WarningFWDComanche46 min
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDenton32 hr
Apr 10, 2:10 AM CDTRiver Flood WarningFWDDallas43 hr
Apr 10, 2:11 AM CDTSpecial Weather StatementFWDJack34 min
Apr 10, 2:14 AM CDTSevere Thunderstorm WarningFWDPalo Pinto46 min
Apr 10, 2:21 AM CDTSevere Thunderstorm WarningFWDErath39 min
Apr 10, 2:25 AM CDTSpecial Weather StatementFWDCooke35 min
Apr 10, 2:28 AM CDTTornado WarningFWDErath25 min
Apr 10, 2:35 AM CDTFlash Flood WarningFWDCooke4 hr
Apr 10, 2:36 AM CDTSevere Thunderstorm WarningFWDParker39 min
Apr 10, 2:41 AM CDTSevere Thunderstorm WarningFWDHood, Somervell39 min
Apr 10, 2:47 AM CDTSevere Thunderstorm WarningFWDBosque, Hamilton43 min
Apr 10, 3:00 AM CDTTornado WarningFWDSomervell15 min
Apr 10, 3:03 AM CDTSevere Thunderstorm WarningFWDJohnson, Parker, Tarrant57 min
Apr 10, 3:06 AM CDTSevere Thunderstorm WarningFWDLampasas39 min
Apr 10, 3:10 AM CDTTornado WarningFWDJohnson35 min
Apr 10, 3:16 AM CDTSevere Thunderstorm WarningFWDDenton, Wise44 min
Apr 10, 3:18 AM CDTSevere Thunderstorm WarningFWDHill57 min
Apr 10, 3:26 AM CDTSevere Thunderstorm WarningFWDDallas, Ellis64 min
Apr 10, 3:39 AM CDTTornado WarningFWDCollin, Dallas36 min
Apr 10, 3:42 AM CDTSevere Thunderstorm WarningFWDCollin63 min
Apr 10, 3:51 AM CDTSpecial Weather StatementFWDBell24 min
Apr 10, 3:56 AM CDTTornado WarningFWDBell, Falls, Milam49 min
Apr 10, 3:59 AM CDTSevere Thunderstorm WarningFWDGrayson31 min
Apr 10, 4:04 AM CDTSevere Thunderstorm WarningFWDBell, Falls, Hill, Limestone, McLennan56 min
Apr 10, 4:08 AM CDTSevere Thunderstorm WarningFWDKaufman, Rockwall67 min
Apr 10, 4:15 AM CDTSevere Thunderstorm WarningFWDFannin, Hunt60 min
Apr 10, 4:16 AM CDTTornado WarningFWDBell, Falls44 min
Apr 10, 4:23 AM CDTSevere Thunderstorm WarningFWDEllis, Henderson, Navarro67 min
Apr 10, 4:48 AM CDTSevere Thunderstorm WarningFWDAnderson, Freestone72 min
Apr 10, 4:51 AM CDTSevere Thunderstorm WarningFWDDelta, Hopkins, Lamar54 min
Apr 10, 4:58 AM CDTSevere Thunderstorm WarningFWDLimestone47 min
Apr 10, 5:00 AM CDTRiver Flood WarningFWDWise52 hr
Apr 10, 5:12 AM CDTSevere Thunderstorm WarningFWDRains, Van Zandt63 min
Apr 10, 5:22 AM CDTTornado WarningFWDAnderson, Freestone38 min
Apr 10, 5:23 AM CDTSevere Thunderstorm WarningFWDHenderson52 min
Apr 10, 5:46 AM CDTSevere Thunderstorm WarningFWDHopkins29 min
Apr 10, 5:59 AM CDTRiver Flood WarningFWDDallas91 min
Apr 10, 6:19 AM CDTSpecial Weather StatementFWDMilam, Robertson26 min
Apr 10, 6:24 AM CDTSpecial Weather StatementFWDHenderson36 min
Apr 10, 6:34 AM CDTSevere Thunderstorm WarningFWDFalls, Limestone, Robertson30 min
Apr 10, 9:53 AM CDTRiver Flood WarningFWDHunt34 hr

Nearby

Tornado Warnings in Texas, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.